MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG VERTEX RECONSTRUCTION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 6950315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from regulatory body (rb), healthcare provider (hcp) via a manufacturer representative regarding product used for robot-assisted skull traction posterior cervical approach atlantoaxial reduction and internal fixation was performed for treatment of axis fracture.It was reported that after the operation, wound infection occurred on (b)(6) 2024.Debridement, perfusion, flushing and drainage operation was performed on (b)(6) 2024.The cause of infection was due to patient's condition.There was no device malfunction reported and no further complications reported regarding the event.Additional information was received via manufacturer representative that there was no malfunction with reported products and they are not explanted, still remains in patient.
 
Additional Manufacturer Narrative
G2: country of origin is china.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERTEX RECONSTRUCTION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21524255
Report Number1030489-2025-01165
Device Sequence Number13189912
Product Code KWP
UDI-Device Identifier00885074451237
UDI-Public00885074451237
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052180
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6950315
Device Catalogue Number6950315
Device Lot NumberH59210000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown